# SDR 08FDEA02119

- Difficulty date: June 3, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,521 hours, 17,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53980666204
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD DENT ON FUSELAGE C 73-74, P 45-46 LT OUT OF LIMIT IAW SRM 53-10-12.  DOUBLER REPAIR PERFORMED SRM 53-10-12 FIG 225.
